# SDR 9904381161

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: 1l Doorway
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE DOOR 1L EMERGENCY EVACUATION SLIDE PARTIALLY INFLATED AND BROKE OUT OF THE COVER.  THE SLIDE WAS PUNCTURED TO DEFLATE AND MOVED OUT OF GALLEY AREA.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SLIDE, COVER, AND MANUAL LIFT BAR.  REQUIRED INSPECTION COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
